An extension of a theorem of Euler

Tom 129 / 2007

Noriko Hirata-Kohno, Shanta Laishram, T. N. Shorey, R. Tijdeman Acta Arithmetica 129 (2007), 71-102 MSC: Primary 11D61. DOI: 10.4064/aa129-1-6

Autorzy

  • Noriko Hirata-KohnoDepartment of Mathematics
    College of Science and Technology
    Nihon University
    Tokyo 101-8308, Japan
    e-mail
  • Shanta LaishramSchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005, India
    e-mail
  • T. N. ShoreySchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005, India
    e-mail
  • R. TijdemanMathematical Institute
    Leiden University
    2300 RA Leiden, The Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek